The fixed-point property in Banach spaces containing a copy of c 0
Maria A. Japón Pineda
Abstract and Applied Analysis, 2003, vol. 2003, 1-10
Abstract:
We prove that every Banach space containing an isomorphic copy of c 0 fails to have the fixed-point property for asymptotically nonexpansive mappings with respect to some locally convex topology which is coarser than the weak topology. If the copy of c 0 is asymptotically isometric, this result can be improved, because we can prove the failure of the fixed-point property for nonexpansive mappings.
Date: 2003
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2003/152391.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2003/152391.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:152391
DOI: 10.1155/S1085337503203055
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().